Open Access
Translator Disclaimer
July, 1978 A Note on the Edgeworth Expansion for the Kendall Rank Correlation Coefficient
W. Albers
Ann. Statist. 6(4): 923-925 (July, 1978). DOI: 10.1214/aos/1176344267

Abstract

In this note it is shown how to some extent the Edgeworth expansion for the distribution function of Kendall's $\tau$ can be established by using a well-known general result on such expansions.

Citation

Download Citation

W. Albers. "A Note on the Edgeworth Expansion for the Kendall Rank Correlation Coefficient." Ann. Statist. 6 (4) 923 - 925, July, 1978. https://doi.org/10.1214/aos/1176344267

Information

Published: July, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0378.62045
MathSciNet: MR494667
Digital Object Identifier: 10.1214/aos/1176344267

Subjects:
Primary: 62G10
Secondary: 62G20

Keywords: Characteristic function , Edgeworth expansion , Kendall rank correlation coefficient

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.6 • No. 4 • July, 1978
Back to Top